# SDR CA111201009

- Difficulty date: November 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Obstructed
- Location: Fuel Control
- Part time: 556 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTS THAT AFTER TAKEOFF, APPROXIMATELY 1200 AGL DURING CLEAN UP OF THE FLIGHT DECK CONFIGURATION THE NR 2 ENGINE FUEL AUXILIARY PUMP WAS SELECTED OFF. APPROXIMATELY 5 TO 10 SECONDS AFTER THE PUMP WAS SELECTED OFF THE ENGINE BEGAN TO SURGE WITH AN ASSOCIATED FUEL PRESSURE MASTER CAUTION LIGHT AND THEN THE ENGINE FAILED.  PILOT RETURNED TO BASE.  MAINTENANCE FOUND A PROTECTIVE CAP INSIDE A FLEX LINE GOING TO FMU.  MFG IS INVESTIGATING THIS EVENT VIA QUALITY INVESTIGATION REQUEST NR DDOU-QIR-11-00020.
